|R u money minded?
Mar 13, 2006
Dear Doc Bob,
First and formost, i have written in numerous times and has been looking for a reply but to no avail. This is the last time i will be writting in, not because i don't need your opinion, but i am raelly dissapointed by your actions. When i read those postings which you have answered, there is always a similar statement....please answer as i have donated or something like answer and i will donate. I know that your foundation need funds, but is this really the way?
Anyways, eventhough my hope of getting my questions answered has diminished, as i said this would be my last time asking your opinion as i really do appreciate it if you could answer it.
My exposure was with a sex worker, had protected sex and unprotected oral. The exposure was in somewhere end of july 2005. I have taken numerous elisa's and my latest was on the 24th February 2006...and it came out negative.Thus, effectively i am 208 days negative. The reason i have been taking numerous elisa's (about 10 times) is because i am experiencing some symptoms which could be related to HIV. After reading the forum about lympth nodes, i have discovered that i do have lympth nodes under the chin and armpits and i did discover it in january 2006.Up to today, i still have this. Also, i notice that the skin on my palms has deteriorated since october 2005 and it is something that i have never felt before.The skin is rough on certain parts of both palms.To make matters worst, i had tingling, pin and needle,burning sensation on both palm and feet.It started off with my right palm and now about 2-3 weeks ago, it started with my feet.Some people say that my blood circulation is not good...could it be HIV?Last year in oct,nov, dec i had occassional night sweats.I do have scallop toungue but according to the dentist it is not the HL.Recently, i am having different occassions of rashes, mostly on my arms...near the elbow.The most recent experience that scares me is that i do have hair growing out of my palms.once from the right palms and twice on the left.As i mentioned in my earlier email, my lymphocytes on the 19/11/05 is 24% and on 24/1/2006 it was 21%. My WBC has increased as well but there is also a sudden drop in my hemogloblin from 17.1 to 15.6. So, is my CD4 reducing??in your expert opinion, what is the chances that i am a late seroconverter?Doctor, please help me by letting me know your truthful opinion...i really do appreciate it and no matter what is your opinion....it will help me to sleep better...especially getting an advice from a well known expert! God bless you...may your kindness be returned to you in heaven! Thank you.
| Response from Dr. Frascino
Am I "money-minded?" No. In fact, all funds generated from all of my activities are donated 100% to charity. My advice on this site is free and available to all. Donations or pledges to make donations do not affect which questions are selected for posting.
The reason your question has not been selected is because many, many, many similar questions have already been posted. Just check the archives. Consequently, I'll be brief (and refer you to the archives if you need additional reassurance).
Your HIV risk is very low, i.e. "protected sex and unprotected oral."
Your symptoms are not consistent with ARS or HIV disease.
Your numerous (excessive!) HIV tests are negative out to 208 days. You are HIV negative.
Are you a late seroconverter? No.
So whether or not you have hair growing out of your palms or not, I can assure you, as I've assured so many others like you, HIV is not your problem.
Perhaps instead of reposting your repetitive question over and over and over and complaining about which questions I choose to answer, you might consider focusing some of your energies on something or someone other than yourself. Why not volunteer some of your time at an AIDS hospice or pediatric cancer center? Why not donate some of the money you are wasting on unnecessary HIV tests to a worthy charity cancer, heart disease, diabetes, Katrina relief, whatever.
So now you have your response, even though you have been "raelly dissapointed" by my actions.
Get Email Notifications When This Forum Updates or Subscribe With RSS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.